Feels like a 30 stone man on my shoulders


#1

 

My problem is when i take my co-careldopa , which i was under the idea it was ment to help. About 15 minutes or so after taking it  i feel like i have to lie down, my body feels like im being crushed by a  massive weight on my shoulders and as if someone is pulling my nose. 

Ive had PD 10 years now  and ive done well up until this year. 


#2

Hi craa

I took co careldopa for a week or so felt awful but was,told it was the best !! But I couldn't tolerate it. At present I have stopped all meds I know this is frowned on but was feeling so toxic I don't feel any worse at present I am going to go back slowly see what does help and what doesn't.  I feel that what I have been prescribed so far just doesn't do anything. My worst symptom is shaking on right side. apart from feeling week, wobbly, unable to concentrate dizziness and feeling sick. I had been prescribed rasagalin. Mirapexin and tryhexiphenidyl. I was diagnosed in 2008. It would be great if there was a medication that could just help us feel just a little better.  Regards sugerplump


#3
Hi sugar plum, I've been on co-careldopa for 5 years and have always got on with it well, before it I couldn't walk once on it I was reformed back Out Hiking In Them there hills. Everything was going great until it was discovered my meds had been incorrectly over subscribed so had to be reduced , this was the end of last year , now I know I'm under subscribed but they won't listen. So every

#4

have you ever thought of giving sinemet a try instead of this generic version co-careldopa ,it worked for me i could not tolerate co-caradopa as found it delivered the meds uneven,have a word with pd nurse worth a try!


#5
Sorry for slow reply, I haven't checked in for ages. I might give that a go. I was on siminet originally but found the generic one worked best. But things change, so no harm try.